Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes brown vaginal discharge post intake of Duphaston?

Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3347 Questions

default
Posted on Mon, 29 Aug 2016 in Pregnancy
Question: helo doctor .. taken duphaston 10mg from last 15days. today on 15th day i found brownish discharge .planning to have a baby . What should i do now? is dat period
doctor
Answered by Dr. Richa Agarwal 1 hour later
Brief Answer:
It is due to withdrawal bleeding.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concerns.
As you had progesterone, this brownish discharge could be due to withdrawal bleeding.
So you should wait and watch for it.
And chances of pregnancy in this cycle are low.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Duphaston

doctor1 MD

Hi,my name is sonal im 26 yr old my query is. .I want to conceive bt my periods r irregular and before 3 month ago im suffring from ovarian cyst bt...

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved...

doctor1 MD

Hi,I finished my periods 5 days back, today doctor asked me to take clomid for 5 days (from 10th -15th day) and start duphaston for 10 days once a...

doctor1 MD

Hi I am XXXXXXX XXXXXXX I have missed my period by 18. I took medicine Duphaston 10 tab.still I did not get my period.I even checked pregnancy but...

doctor1 MD

i m 23 yrs old i had use diane 35 in march 2011 and then my periods were normal till october 2012 but now in november i dont get my periods and my...

doctor1 MD

Hi, I am 6 weeks 3 days and I was bleeding just before mu ultrasound test. But the ultrasound showed that my twins had heartbest and the bleeding...

doctor1 MD

doctor i had two miscarryers,last one embryonic pregnancy.now i am pregnant nearly 5 weeks.from 4th week scan report shows only sac.no yolk.i am...